Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

August 14, 2012Juniata County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 14, 2012, 8:21 PM EDT for Juniata County, Pennsylvania. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2012, 8:21 PM EDT (00:21 UTC)
Expired
Aug 14, 2012, 8:45 PM EDT
In force
24 min
Issued by
NWS State College, PA

County Juniata County, PA

The radar

The State College radar (KCCX), 59 km from the middle of the area, began a volume at 00:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 8:55 PM EDTHAIL 0.88Oakland Mills, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
833 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1690 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WWUS81 KCTP 150021
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT TUE AUG 14 2012

PAZ027-028-050-150045-
JUNIATA PA-MIFFLIN PA-SNYDER PA-
821 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL JUNIATA...
NORTHEASTERN MIFFLIN AND SOUTHWESTERN SNYDER COUNTIES...

AT 816 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEWISTOWN...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ALFARATA...BELLTOWN AND MCCLURE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.

LAT...LON 4049 7751 4063 7765 4082 7734 4083 7725
      4067 7710

$$

FORECASTER: MARTIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 14, 7:48 PM EDT, 33 minutes earlier.

Area forecast discussion, Aug 14, 7:48 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
748 PM EDT TUE AUG 14 2012

.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL PUSH ACROSS WESTERN PENNSYLVANIA LATE
TODAY AND TONIGHT...THEN MOVE THROUGH THE EASTERN PART OF THE STATE
ON WEDNESDAY. COLDER AIR ALOFT WILL MOVE ACROSS THE REGION WEDNESDAY
HELPING TO CREATE A FEW AFTERNOON SHOWERS AND THUNDERSTORMS...MAINLY
ACROSS THE EASTERN HALF OF THE STATE. FAIR WEATHER WILL RETURN FOR
THURSDAY AS AN AREA OF HIGH PRESSURE DRIFTS OVERHEAD. ANOTHER...
STRONGER COLD FRONT WILL PUSH THROUGH THE STATE ON FRIDAY. AN
ANOMALOUS UPPER LEVEL TROUGH WILL LIKELY BE OVER THE NORTHEAST CONUS
THIS WEEKEND...ACCOMPANIED BY DRIER AND COOL CONDITIONS.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SURFACE COLD FRONT CONTINUES TO SLIDE SLOWLY TO THE EAST FROM
CENTRAL OHIO ATTM...WITH A WEAK 1011MB MESO LOW ALONG IT NEAR KCMH.

VISIBLE SAT LOOP SHOWS THAT PRACTICALLY ALL OF THE EARLIER...THICKER
CLOUD COVER HAS DISSOLVED ACROSS THE LOWER SUSQ VALLEY...WHILE THE
CONVECTIVE TEMP HAS BEEN REACHED OVER THE PAST 60-90 MINUTES IN MOST
OTHER LOCATIONS WITH A FEW/ISOLATED STRONG TSRA SPRINGING UP ACROSS
THE SCENT AND WESTERN MTNS OF THE THE STATE.

HOURLY MESO ANALYSIS OF MIXED-LAYER CAPE SHOWS A WELL-DEFINED AXIS
OF INSTABILITY FORMING FROM NEAR KHGR TO KIPT...WHERE SKIES HAVE
BECOME ESSENTIALLY SCT WITH SFC DEWPOINTS IN THE MID/UPR 60S AND
RELATIVELY JUICY PWATS OF 1.50-1.75 INCH. MIXED LAYER CAPES ARE
1000-1500 J/KG IN THIS RIBBON.

THE SECOND AREA OF LARGE SCALE CONVERGENCE...BUT SOMEWHAT LESSER
CAPE VALUES..WILL SUPPORT SHRA/TSRA DEVELOPMENT CLOSER TO THE
APPROACHING COLD FRONT ACROSS THE WRN MTNS OVER THE NEXT FEW HOURS.

HRRR MODEL SHOWS THE ISOLATED TO SCT TSRA IN THESE AREAS CONGEALING
INTO ONE OR MORE BKN LINES OF STRONG TO POTENTIALLY SVR TSRA ACROSS
THE CENTRAL ZONES AND SUSQ VALLEY EARLY THIS EVENING.

AS THE CFRONT SLOWS ITS EAST PROGRESS OVERNIGHT...AND A FEW WEAK
SHORTWAVES RIPPLE NEWD OVERHEAD SOME TRAINING OF THE CONVECTION WILL
LIKELY OCCUR AND PRODUCE LOCALLY HEAVY RAIN OF 1-2 INCHES ACROSS THE
EASTERN THIRD OF THE CWA.

ELSEWHERE ACROSS CENTRAL AND WESTERN PENN...BASIN AVG QPF WILL BE
SEVERAL TENTHS OF AN INCH...TO LOCALLY 0.75-1.00.

TEMPS WILL COOL INTO THE MID/UPR 50S FOR LOWS ACROSS THE LAURELS AND
NW MTNS...JUST IN THE WAKE OF THE CFRONT...WHILE CENTRAL AND ERN
SECTIONS OF THE STATE SEE MIN TEMPS BETWEEN 60-65F.

ANY PARTIAL CLEARING TONIGHT WILL COMBINE WITH THE LIGHT WIND TO
PRODUCE AREAS OF 1/2-1SM FOG AFTER MIDNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE INITIAL SFC COLD FRONT WILL EDGE ITS WAY TO ERN PENN DURING THE
MIDDAY HOURS WEDNESDAY...WHILE A SECONDARY/DEEPER PUSH OF COOLER AIR
WILL MOVE TWD THE SUSQ DURING THE LATE AFTERNOON.

WILL LIMIT THE HIGHEST POPS TO 40-50 PERCENT WEDNESDAY ACROSS THE
EAST...AND BROAD-BRUSH APPROX 30 PERCENT POPS ELSEWHERE AS A THERMAL
TROUGH AT 700 MB APPROACHES FROM THE WEST LATER IN THE AFTERNOON.

THE RELATIVE POTENT UPPER SHORTWAVE PASSING ACROSS THE AREA DURING
TIME OF MAX HEATING WILL LIKELY PRODUCE SCT PM TSRA...ESPECIALLY
ACROSS CENTRAL AND EASTERN PA...WHERE MARGINAL LOW LVL MOISTURE IS
PROGGED TO REMAIN.

CLOUD COVER WILL AVERAGE 60-70 PERCENT IN MOST AREAS...THOUGH
PERIODS OF MORE OVC SKIES COULD OCCUR ACROSS THE WRN MTNS FROM
OROGRAPHIC LIFT VIA THE 5-8 KTS WNW FLOW.

MAX TEMPS WILL BE QUITE SIMILAR TO TUESDAY/S...IN THE LOWER TO MID
70S ACROSS THE HIGHER TERRAIN OF THE NORTH AND WEST...AND LOWER TO
MID 80S IN THE SUSQ VALLEY AND SCENT PENN.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
ANY EVENING TSRA ACROSS THE EASTERN HALF OF THE STATE WILL
DIMINISH WED NITE...AS THE SHORTWAVE PASSES EAST OF PA AND A MUCH
DRIER AIR OVERSPREADS THE REGION. GEFS PWATS WITH THAT AIRMASS ARE
WELL BELOW NORMAL. HIGH PRES AND ASSOC DRY AIR MASS SHOULD PROVIDE
THE REGION WITH ABUNDANT SUNSHINE AND LGT WINDS ON THURSDAY. ENS
MEAN 8H TEMPS SUPPORT HIGHS FROM NR 80F OVER THE ALLEGHENY
HIGHLANDS TO THE M80S IN THE VALLEYS.

THE MED RANGE PROGS INDICATE A DEEPENING LOW OVER CENTRAL CANADA
WHICH PUSHES A COLD FRONT THROUGH THE GREAT LAKES AND INTO THE
STATE ON FRIDAY. HOWEVER...A WEST-EAST SFC RIDGE OVER THE SERN
STATES WILL LIKELY SLOW THE FRONT AND DRAG IT TO A CRAWL AS IT
GETS TO PA...LAYING OUT NE-SW. THE BEST MSTR STAYS TO THE SOUTH OF
THE MID-ATLANTIC REGION. GEFS PWATS AND CAPES INCREASE FRIDAY AS
THE NEXT TROUGH AND ACCOMPANYING FRONT PROPAGATE THROUGH. WITH THE
WEST TO NORTHWESTERLY FLOW...THERE SHOULD BE ENOUGH INSTABILITY
AND FRONTAL FORCING TO EXIST EVEN FAR AWAY FROM THE UPPER DYNAMICS
TO INCLUDE TS IN THE FCST. THE FRONT WILL SLOWLY CLEAR THE AREA
EARLY IN THE WEEKEND. LINGERING PRECIPITATION IS POSSIBLE EARLY ON
SATURDAY.  AN ANOMALOUS UPPER LVL TROUGH OVER THE NORTHEAST CONUS
SIGNALS SLIGHTLY BLW NORMAL TEMPS THIS WEEKEND WITH ECMWF ENS MEAN 8H
TEMPS POINTING TOWARD HIGHS MOSTLY IN THE 70S. BULK OF MED RANGE
GUIDANCE ALSO POINTS TOWARD DRY WX OVER THIS WEEKEND WITH SFC HIGH
PRES RIDGE PARKED OVR THE STATE. DEPENDING ON THE POSITION OF THAT
RIDGE...A WEAK JET WILL BE MOVING THROUGH THE REGION...WHICH
DEPENDING ON ITS POSITION COULD ALLOW FOR A PV ANOMALY TO KICK UP
A SCATTERED SHOWER OR ISOLATED THUNDERSTORM. AS SUCH...HAVE
INCLUDED CHANCE POPS FOR THAT PROBABILITY.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
SEVERAL MORE HOURS OF STORMS WITH HEAVY RAIN.

MAIN ISSUE OVERNIGHT WILL BE LOW CLDS AND FOG.

EXPECT THINGS TO IMPROVE BY LATE WED MORNING...
AS WINDS SHIFT MORE TO THE NW...AND THE UPPER LVL
TROUGH MOVES EAST OF THE AREA. WINDS WILL BE ON THE
LIGHT SIDE.

DECENT CONDITIONS SHOULD PRVAIL FROM LATE WED MORNING
INTO THU. PERHAPS SOME FOG FOR THU AM.

ANOTHER COLD FRONT WILL MOVE ACROSS ON FRIDAY...THEN
A LARGE UPPER LVL LOW WILL KEEP COLD AIR ALOFT INTO
THE WEEKEND. THE COLD AIR ALOFT COULD TRIGGER A SHOWER
NOW AND THEN.

OUTLOOK...

THU...A.M. FOG AND MVFR VSBYS EARLY...OTHERWISE VFR.

FRI...REDUCED CONDS LIKELY IN PERIODS OF SHOWERS/TSRA WITH A
STRONG COLD FRONT APPROACHING FROM THE WEST.

SAT AND SUN...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...FITZGERALD/CERU
AVIATION...MARTIN
Hazardous weather outlook, Aug 14, 6:33 AM EDT, 13 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
633 AM EDT TUE AUG 14 2012

PAZ006-011-012-017>019-025>028-034>037-041-042-045-046-049>053-
056>059-063>066-151045-
POTTER-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-
SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-
FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
633 AM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING IN ADVANCE
OF AN APPROACHING COLD FRONT. THERE IS A SLIGHT CHANCE THAT SOME
OF THESE STORMS COULD CONTAIN DAMAGING WIND GUSTS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-024-033-151045-
WARREN-MCKEAN-ELK-CAMBRIA-SOMERSET-
633 AM EDT TUE AUG 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 14, 7:58 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
758 PM EDT TUE AUG 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             ELIZABETHTOWN           40.15N  76.60W
08/14/2012  E0.88 INCH       LANCASTER          PA   PUBLIC

&&

EVENT NUMBER CTP1200398

MACH
Local storm report, Aug 14, 8:00 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
800 PM EDT TUE AUG 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             ELIZABETHTOWN           40.15N  76.60W
08/14/2012  E0.88 INCH       LANCASTER          PA   PUBLIC

0735 PM     HAIL             2 N SPRING GROVE        39.91N  76.86W
08/14/2012  M0.50 INCH       YORK               PA   TRAINED SPOTTER

0745 PM     HAIL             GRANTVILLE              40.38N  76.65W
08/14/2012  M0.88 INCH       DAUPHIN            PA   TRAINED SPOTTER

&&

EVENT NUMBER CTP1200398 CTP1200397 CTP1200396

MACH
Special weather statement, Aug 14, 8:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
805 PM EDT TUE AUG 14 2012

PAZ058-150030-
SCHUYLKILL PA-
805 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCHUYLKILL
COUNTY...

AT 802 PM EDT...A STRONG THUNDERSTORM WAS NEAR TOWER CITY...MOVING
NORTH AT 20 MPH.

THIS STORM WILL PRODUCE NICKEL SIZE HAIL. VERY HEAVY RAIN WILL ALSO
FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL AFFECT TOWER CITY AND
VALLEY VIEW.

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 105 AND 110.

THIS WILL ALSO IMPACT ROUTE 209.

LAT...LON 4053 7649 4062 7664 4068 7664 4071 7658
      4075 7646 4062 7638

FORECASTER: DANGELO
Special weather statement, Aug 14, 8:09 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
809 PM EDT TUE AUG 14 2012

PAZ057-063-065-066-150045-
CUMBERLAND PA-DAUPHIN PA-LANCASTER PA-YORK PA-
809 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CUMBERLAND...
NORTHWESTERN LANCASTER...NORTHWESTERN YORK AND SOUTHERN DAUPHIN
COUNTIES...

AT 807 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEWISBERRY...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LEWISBERRY...VALLEY GREEN...MIDDLETOWN AND
CLIFTON.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 235 AND 258...I-81 BETWEEN
MILE MARKERS 64 AND 74...I-83 BETWEEN MILE MARKERS 27 AND 50...I-283.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
EXPRESSWAY...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...
ROUTE 11...ROUTE 11/15...ROUTE 15...ROUTE 22...ROUTE 322...ROUTE
322/22.

LAT...LON 3998 7691 4012 7705 4032 7694 4033 7691
      4035 7693 4041 7689 4023 7658 4020 7657
      4021 7654 4019 7651

FORECASTER: MARTIN
Special weather statement, Aug 14, 8:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
817 PM EDT TUE AUG 14 2012

PAZ064-065-150045-
ADAMS PA-YORK PA-
817 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ADAMS AND WEST
CENTRAL YORK COUNTIES...

AT 811 PM EDT...A STRONG THUNDERSTORM WAS NEAR GERMANTOWN...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT NEW OXFORD...ABBOTTSTOWN AND EAST BERLIN.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30...
STATE ROAD 94...STATE ROAD 97.

LAT...LON 3983 7729 4004 7691 3985 7676 3971 7709
      3972 7719

FORECASTER: MARTIN
Special weather statement, Aug 14, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT TUE AUG 14 2012

PAZ027-028-050-150045-
JUNIATA PA-MIFFLIN PA-SNYDER PA-
821 PM EDT TUE AUG 14 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL JUNIATA...
NORTHEASTERN MIFFLIN AND SOUTHWESTERN SNYDER COUNTIES...

AT 816 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEWISTOWN...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT ALFARATA...BELLTOWN AND MCCLURE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.

LAT...LON 4049 7751 4063 7765 4082 7734 4083 7725
      4067 7710

FORECASTER: MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:05 PM EDTSpecial Weather StatementCTPSchuylkill25 min
Aug 14, 8:09 PM EDTSpecial Weather StatementCTPDauphin36 min
Aug 14, 8:17 PM EDTSpecial Weather StatementCTPAdams28 min
Aug 14, 8:25 PM EDTSpecial Weather StatementCTPClinton35 min
Aug 14, 8:29 PM EDTSpecial Weather StatementCTPFranklin, Fulton31 min
Aug 14, 8:38 PM EDTSevere Thunderstorm WarningCTPJuniata, Snyder37 min
Aug 14, 9:01 PM EDTSevere Thunderstorm WarningCTPJuniata, Perry59 min
Aug 14, 9:02 PM EDTSpecial Weather StatementCTPFranklin58 min
Aug 14, 9:24 PM EDTAreal Flood AdvisoryCTPJuniata, Perry, Snyder3 hr
Aug 14, 9:25 PM EDTSpecial Weather StatementCTPAdams35 min
Aug 14, 9:31 PM EDTSpecial Weather StatementCTPCumberland44 min
Aug 14, 9:33 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin57 min
Aug 14, 9:56 PM EDTSpecial Weather StatementCTPDauphin34 min
Aug 14, 10:12 PM EDTFlash Flood WarningCTPCumberland, Dauphin, Perry3 hr
Aug 14, 10:43 PM EDTSpecial Weather StatementCTPDauphin, Lebanon, York62 min
Aug 14, 11:50 PM EDTSpecial Weather StatementCTPLancaster40 min
Aug 15, 6:12 PM EDTSpecial Weather StatementCTPCameron63 min
Aug 15, 6:42 PM EDTSpecial Weather StatementCTPMifflin33 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.